# SDR AALA991667

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MAD - FLT 0068 - EN ROUTE MIA/MAD, NR 2 FIRST CLASS GALLEY OVEN EMITTED SMOKE AND SPARKS.  CIRCUIT BREAKER PULLED AND AIRCRAFT CONTINUED TO MAD AND LANDED WITHOUT INCIDENT.  CLEANED DIRT AND FOOD RESIDUE FROM NR 2 FIRST CLASS CABIN OVEN AND FAN. OVEN OPERATED FOR 20 MINUTES AT ALL POWER SETTINGS. SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
